# SDR DHL2005803552

- Difficulty date: November 25, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR MODIFICATION ON FWD PASSENGER DOOR JAMB CORNERS IAW AD2000-20-08, SB 53-075, SERVICE REWORK DWG SR08530021.  DOCUMENT ALL ACTIONS IN THE NR, AIRCRAFT LOG, 337 FORM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR ON JAMB CORNERS(4) OF FWD PASSENGER DOOR IAW AD2000-20-08, SB DC8 53-075, DOUGLAS DWG SR08530021, 5750776 (PAPERWORK ENCLOSED TO E.O. SEMAN NR 20051354, 20051350, 20051351, 2005134 DATE 11/04/05) FOR UPPER FWD JAMB CORNER REPAIR SEE NR 39172.
